# SDR ASAA2015101713867

- Difficulty date: October 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C268619
- Part serial: AC00797
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 L/E SLAT INBD T/E WEDGE HAS POSSIBLE AREA OF DELAMINATION AT EDGE, MARKED. ACFT GROUNDED. REPAIRED RT WING NR 4 SLAT L/E IB T/E WEDGE AT EDGE IAW SRM 51-70-10-2R-4 REPAIR 4.
